Doctor insights on:
Is It Common To Have Blurry Vision At Night
Night myopia: The etiology of nightime myopia is your peripheral cornea needs a higher rx than the center. So when your pupil dilates at night, it reveals the peripheral cornea, so you wind up with nighttime myopia it's impossible to make glasses or contacts with higher prescriptions on the periphery, because of translational and registration issues the only way to eliminate nighttime myopia is with lasek. ...Read more
Of course: Dont sweat it.Get a more detailed answer ›
No: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
My Adderall (dextroamphetamine and racemic amphetamine) helps me immensely but it gives me blurry vision. Is this common?
Not common but: It can happen. To confirm cause, if not already done so, talk with prescriber about conducting a trial without Adderall (dextroamphetamine and racemic amphetamine) for a few days (like sat/sun) as each morning the previous day's dose should have cleared. If not tolerable prescriber may consider alternative med for you, such as methylphenidate or atomoxetine. If Adderall (dextroamphetamine and racemic amphetamine) not causative, consider optometrist. Best regards for relief. ...Read moreSee 1 more doctor answer
Frequently: We normally blink around 1000 times per hour, but when you stare at a computer your blink rate may go down and tears evaporate faster. The surface tension of the tears is what creates a smooth surface for bending (refracting) light, so when your eyes are dry things go in and out of focus when you blink. Use artifical tears.Try to lower the computer screen, so there is less surface area to dry out. ...Read moreSee 1 more doctor answer
So if blurry vision is a common side effect of a higher dose of Neurontin (gabapentin) is it something of concern or it will subside on its own?
Talk to your doctor: You may want to discuss with your prescribing physician this side effect. It could be that a dose adjustment could result in an improvement although i would discuss it with your doctor before making any adjustments. It turns out that anticonvulsant medications can compromise the process of visual accommodation as well as coordination of the eyes. I hope you get to seeing better! stay safe! ...Read more
Jz recovered from eye conjunctivitis by taken aciclovir & steroid drops. Have blurry vision now. Is this common complications? How long it would last?
Inflammation: Consume healthy fats such as olive oil, avocados, coconut oil. Get at least 30 minutes of sunshine at noon daily or vitamin D3 10,000 IU/day for 2 weeks (unless your vitamin D levels are already above 75. Take a zinc supplement 50 mg/day for 2 weeks. All these would speed up healing and reduce inflammation that may be causing blurring. Follow up with eye doctor in 3-5 days; sooner if worse. ...Read more
- Talk to a doctor live online for free
- Vision gets blurry at night
- I have a blurry spot in my vision
- What could it mean if you have blurry vision?
- Ask a doctor a question free online
- Is it common to get blurry vision when looking at a computer screen?
- Blurry vision
- What does it mean if you have blurry vision is this a neurological condition?
- Is it possible to train my eyes to have night vision?
- Talk to a urgent care specialist online for free